# SDR ASAA2014051207785

- Difficulty date: May 12, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,756 hours, 7,292 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Electrical
- Part time: 23,759 hours, 7,293 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC WARNING LIGHT ILLUMINATED ON THE OVERHEAD PANEL.  ACFT GROUNDED.  FOUND STANDBY POWER INOPERATIVE ON ELECTRIC TEST.  FAULT CLEARED.  UNABLE TO DUPLICATE PROBLEM. REPLACED P5-5 MODULE IAW MM 24-21-52-000-801 AND 400-801, NO DISCREPANCIES NOTED.  REPLACED STATIC INVERTER IAW MM 24-34-21.  OPS NORMAL.  REPLACED MAIN AND AUX BATTERIES IAW MM 24-31-11.  OPS NORMAL.  ALL WIRING CHECKS GOOD AND TB'S, GD'S SECURE AND CLEAN. ALL OPS NORMAL.  ELECTRIC LIGHT REMAINS OFF.
